MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BI-METRIC XR-SERIES HIP SYSTEM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. BI-METRIC XR-SERIES HIP SYSTEM; PROSTHESIS, HIP
Catalog Number X180437
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat: ep-112848; lot: 6186769; exc abt e1 n/flng cup.G2: foreign ¿ japan.H6: proposed component code: mechanical: stem.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was not approved by the surgeon.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately seven years post-implantation, the patient underwent a hip revision due to the head coming off the stem.All implants were replaced.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Visual examination of the provided pictures identified the explanted devices but could not be used to confirm the reported event.Devices not returned, further analysis cannot be made.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
BI-METRIC XR-SERIES HIP SYSTEM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21583770
Report Number0001825034-2025-00652
Device Sequence Number15819453
Product Code LPH
UDI-Device Identifier00880304650619
UDI-Public(01)00880304650619(17)250416(10)410330
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2025
Device Catalogue NumberX180437
Device Lot Number410330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown